advertisement
Question
Posted by: horsiechic | 2011/06/01

trigestral

Hi Doc
I''m just a little concerned and hope you can give me some advice. I was on Yasmin until about 3 months ago - i''m battling to afford the R150-ish rand a month so went to my local pharmacy clinic and the sister put me onto trigestral.
I was having my period when I started on that, in the " begin in the red area"  section.
Now since I''ve changed pill I have missed the period at the end of the first and second packets I''m now 2 days into the sugary pills on packet 3 and still no period.
I have been very paranoid and taken 4 home pregnancy tests - ALL NEGATIVE.
Normally I am very regular wednesday / thursday of the sugary pills and I come on...
I''m also very depressed this month, but have no other problems no cramps, no tendar boobs, have not gained weight.
Is it the pill causing the lack of periods and the depression or is it something else, do you think there is the slightest possibilty that 4 HPTs have missed the fact that I''m pregnant or am I just being paranoid and skipping periods cos of the change of pill... HEEELP i''m stressing

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your cycle should have become regular by 3 months on the new pills. I am not sure why you are not having periods, but would recommend an examination by a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: flowerpower17 | 2013/11/25

Hi Doc I've recently been back on the pill and my local clinic sister put me onto Trigestral. I'm still on my first packet, but have had weird side effects. The first side effect wa loss or lack of vision in my right eye after taking my first pill in the yellow row. The second side effect (still in the yellow row) was swelling in my legs and bloatedness. And today I've had my last yellow pill and about to hit the red row (which should be the row I get my period) but I'm experiencing hectic restlessness. Just Google it and got a syndrome called "Akathisia" which is brought on my medication. I've had a few restless nights. Should I be worried?

Reply to flowerpower17
Posted by: gynaedoc | 2011/06/06

Your cycle should have become regular by 3 months on the new pills. I am not sure why you are not having periods, but would recommend an examination by a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement